MAUDE Adverse Event Report: VYAIRE MEDICAL HUMIDIFIER KIT 500ML 12/CS; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL HUMIDIFIER KIT 500ML 12/CS; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number HUMIDIFIER KIT 500ML 12/CS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
The customer reported to vyaire medical the humidifier kit 500ml 12/cs sterile water inhalation was not bubbling properly during patient use, and started to spout sterile water from the top due to increase pressure.The customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: the suspect device was not returned for evaluation.The dhr review of lot number tl2207052 was performed in order to demonstrate that the lot was manufactured in accordance with established procedures and production controls.In addition, the packaging statistical inspection results meet the acceptable criteria.The samples inspection consisted in the adhesive label information evaluation where the information capture was correct according to the material number and lot number.In addition, the humidifier shape, adapter, conditions that could compromise bottle quality were visually and physically inspected.No bottle leaks connector problems were detected.Based on the aforementioned, it was determined that manufacturing process was not identified as a failure mode.

Brand Name
HUMIDIFIER KIT 500ML 12/CS
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA 
s.a. de c.v. carretera san isi
dro mazatepec # 7000 tlajomulc
jalisco
MX  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15838067
Report Number3013421741-2022-00023
Device Sequence Number17666334
Product Code BTT
UDI-Device Identifier10190752141643
UDI-Public(01)10190752141643(10)TL2207052
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMIDIFIER KIT 500ML 12/CS
Device Catalogue Number2620
Device Lot NumberTL2207052
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown